# SDR AWXA200501372

- Difficulty date: October 5, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,324 hours, 37,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Bs 726
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED STRINGER 18A CRACKED, 1.5 INCHES, AT BS 726.  MAINTENANCE TRIMMED OUT CRACK IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NUMBER 03-5361-05307-ES1.  FABRICATED FILLER, GUSSET AND RADIUS FILLER IAW AWA ER NO. 03-5361-05307-ES1.  INSTALLED FABRICATED REPAIR PARTS IAW AWA ER NR 03-5361-05307-ES1.
